Jumping at night.

minky67
minky67 Member Posts: 2,479
Hi guys, Ive got a bit of a strange question.
Im just laying in bed at night & it feels like my head goes bang,then i jump.
I do this all night whether in a sleep or not.
Last night my spine cracked as it happened.
I am having a bit of a rough time as im swapping meds,decreasing one & increasing the other but this happens anyway & cant see a link there.
I took all my sleepers before bed & all ive done is just drift off & jump again with the bang inside my head.
Im i going mad :lol: ?
Could it just be my muscles all trying to relax?
I get twitches & jecking uncontrol movements too during the day,not to bad but there noticable as i call out as it happens.
Ive kept my OH awake most of the night with this.
Thanks debs

Comments

  • bertyboy
    bertyboy Member Posts: 2,052
    edited 30. Nov -1, 00:00
    hi Debs not sure but hope you can get it sorted xx i had a similar thing with coming of antidepressants about 15 years ago it was like little electric shocks going through the whole body , it could be down to your meds but take advise from somebody that knows xxx
    I know i am a lady ,all life is a journey xx MAY xx
  • helpline_team
    helpline_team Posts: 2,254
    edited 30. Nov -1, 00:00
    minky67 wrote:
    Hi guys, Ive got a bit of a strange question.
    Im just laying in bed at night & it feels like my head goes bang,then i jump.
    I do this all night whether in a sleep or not.
    Last night my spine cracked as it happened.
    I am having a bit of a rough time as im swapping meds,decreasing one & increasing the other but this happens anyway & cant see a link there.
    I took all my sleepers before bed & all ive done is just drift off & jump again with the bang inside my head.
    Im i going mad :lol: ?
    Could it just be my muscles all trying to relax?
    I get twitches & jecking uncontrol movements too during the day,not to bad but there noticable as i call out as it happens.
    Ive kept my OH awake most of the night with this.
    Thanks debs



    Dear Debs

    Thanks for your posting on the forum. I’m sorry you are having a rough time at the moment and this can be worse if you are not getting much sleep. When you are changing medication it can be a stressful time and you can speak to a pharmacist about the fact that you are changing meds and what the possible effects of this may be but as you say, this is happening anyway it is always best to get anything new that you are concerned about checked out by your doctor. I hope this helps.

    Best Wishes
    Dawn
  • minky67
    minky67 Member Posts: 2,479
    edited 30. Nov -1, 00:00
    Thanks Beryboy & Dawn for your replies.
    I did go back to bed & managed to get a few peaceful hours with no jumping.
    I'll see how it goes for the next few days as i increase this tablet & if its still happening i'll get it checked out.
    I have to see my gp in a week anyway for a review of these new tablets so i'll mention it then.
    debs
  • deborahjane
    deborahjane Member Posts: 165
    edited 30. Nov -1, 00:00
    i have had this happen occasionally feels like something exploding in your head and it makes you jump,dont know what causes it .
  • minky67
    minky67 Member Posts: 2,479
    edited 30. Nov -1, 00:00
    i have had this happen occasionally feels like something exploding in your head and it makes you jump,dont know what causes it .
    Its a strange one.
    Ive got to see the gp in a week so i'll mention it to him & let you know what he says.
    Didnt happen last night, i slept well for a change.
    debs
  • speedalong
    speedalong Member Posts: 3,347
    edited 30. Nov -1, 00:00
    Hi, I sometimes wake up when my whole body "jumps" as you describe - but I don't have the head bit ... worth raising with the GP at your visit this week.

    Speedalong
    I have had OA since mid twenties. It affects my hips and knees. I had a THR on the left aged 30 and now have a resurface-replacement on the right - done May 2010.
  • polly1985
    polly1985 Member Posts: 70
    edited 30. Nov -1, 00:00
    i dont have the head bit but i do get the jumpin bit. i get it thru the day also in my legs cant think what causes it. it feels like a nerve jumpin 2 me, i had a trapped nerve few years ago and thot it was conected 2 that as i sometimes fel nerve pain now and then.

    :?: :?: :?: :?
  • trisher
    trisher Member Posts: 9,727
    edited 30. Nov -1, 00:00
    minky67 wrote:
    Thanks Beryboy & Dawn for your replies.
    I did go back to bed & managed to get a few peaceful hours with no jumping.
    I'll see how it goes for the next few days as i increase this tablet & if its still happening i'll get it checked out.
    I have to see my gp in a week anyway for a review of these new tablets so i'll mention it then.
    debs

    Debs

    Could it be that new med thee one that is like Gaberpentine? The Gaberpentine makes me Jerk all the time.

    love Trish xx
  • minky67
    minky67 Member Posts: 2,479
    edited 30. Nov -1, 00:00
    Hi Trish, Its seems to have settled down now.
    It was happening all the time on gabapentins then it started with the Pregabalins,ive not had it happen for over a week now.
    So fingers cross its stopped.
    I still get the occasional jerky movement on these tablets but not as bad as the Gabs.
    Thanks for all your replies.
    debs